# SDR RU3A99014

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71
- Make and model: Beech 300BEECH
- Aircraft serial: FF6
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Part number: 1013841377
- Condition: Sticking
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO EXTEND WHEN 'GEAR DOWN' SELECTED..  RESULTED IN EMERGENCY EXTENSION OF LANDING GEAR.  THE MICRO-SWITCH IN THE LANDING GEAR CONTROL SWITCH ASSEMBLY WAS FOUND TO BE STICKING.  THE LANDING GEAR CONTROL SWITCH WAS REPLACED AND SYSTEM OPERATED NORMALLY.  (M)
